# SDR ASAA0240023

- Difficulty date: January 24, 2003
- Submitted: May 1, 2003
- Operation: Air carrier
- Aircraft: N782AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25113
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Part number: 654646047
- Condition: Cracked
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND CRACKED BRACKET RIGHT AILERON INBOARD BALANCE BAY OUTBOARD RIB FITTING AND WEB.  REPAIRED IAW SRM.  (M)
